MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Discomfort (2330); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a right ventricular leadless pacemaker shifted during the second mapping attempt in the apex.This caused patient to experience a cardiac perforation and pericardial effusion, seen with contrast imaging.The patient also experienced heart discomfort and decreased blood pressure.The physician stopped the implant and performed pericardiocentesis.The patient was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24641065
Report Number2017865-2026-05781
Device Sequence Number15902018
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11056258(17)261130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11056258
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown